# SDR CALA2025040303484

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 56,991 hours, 21,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE COVER ON 1L. APPEARS LOOSE VERIFIED 1L SLIDE COVER IS SECURE, NO MX ACTION NEEDED REF AMM 25-66-00
